Skip to content
Home » SINAXAMOL

SINAXAMOL

    SINAXAMOL

    Sinaxamol (Paracetamol + Orphenadrine Citrate) Tablets are used for acute painful musculoskeletal conditions, period’s pain, joint pain, flu, cold, toothache, headache, ear pain, and fever.

    Sinaxamol Plus tablet contains Orphenadrine Citrate and Paracetamol as active ingredients. It works by blocking cholinergic receptors by increasing the pain threshold and the blood flow across the skin.

    Package Contains: Each pack of Sinaxamol contains 10×10’s Tablets.

    SINAXAMOL

    Composition:

    Each film coated tablet contains:

    Paracetamol (B.P specs) 450mg.

    Orphenadrine Citrate (B.P specs) 35mg.

    Dosage:

    • 02 tablets three times daily or as directed by physician.
    • Not recommended for children.
    • If you have any medication queries, consult with your physician.

    (See package insert for more details)

    Side Effects: All products with an active ingredient can cause side effects, although they are rare.

    Side effects can include:

    • Dry Mouth.
    • Dizziness.
    • Drowsiness.
    • Lightheadedness.
    • Blurred vision.
    • Vomiting.

    Precautions:

    • Avoid using it if allergic to paracetamol
    • Tell your doctor if your condition persists or worsens.
    • Don’t take on an empty stomach.
    • Please consult your doctor when taking this medicine if you are pregnant

    Instructions:

    • Store at 25°C (Excursions permitted between 15°C-30°C).
    • Protect from sunlight and moisture, heat.
    • Store in a cool & dry place.
    • Keep all medication out of reach of children.
    • To be sold on the prescription of a registered medical practitioner only.

    Links:

    SINAXAMOL back

    Manufactured by:  AGP limited.

    https://agp.com.pk

    You can get it online from:

    https://dawaai.pk

     

    By: Muzammil Rajpoot

    Leave a Reply

    Your email address will not be published. Required fields are marked *